Review: could Lovaza cause Elevated liver enzymes?
Summary: Elevated liver enzymes is reported only by a few people who take Lovaza.
We study 10,068 people who have side effects while taking Lovaza from FDA and social media. Find out below who they are, when they have Elevated liver enzymes and more.
You are not alone: join a mobile support group for people who take Lovaza and have Elevated liver enzymes >>>
Lovaza has active ingredients of omega-3-acid ethyl esters. It is often used in high blood cholesterol. (latest outcomes from 10,422 Lovaza users)
Elevated liver enzymes
Elevated liver enzymes (high liver enzymes) has been reported by people with high blood pressure, high blood cholesterol, stress and anxiety, depression, gastroesophageal reflux disease. (latest reports from 291 Elevated liver enzymes patients)
On Dec, 27, 2014: 10,065 people reported to have side effects when taking Lovaza. Among them, 1 people (0.01%) has Elevated Liver Enzymes.
Time on Lovaza when people have Elevated liver enzymes * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Elevated liver enzymes||0.00%||0.00%||100.00%||0.00%||0.00%||0.00%||0.00% |
Gender of people who have Elevated liver enzymes when taking Lovaza * :
|Elevated liver enzymes||100.00%||0.00% |
Age of people who have Elevated liver enzymes when taking Lovaza * :
|Elevated liver enzymes||0.00%||0.00%||0.00%||0.00%||0.00%||0.00%||100.00%||0.00% |
Severity of Elevated liver enzymes when taking Lovaza ** :
|least||moderate||severe||most severe |
|Elevated liver enzymes||0.00%||100.00%||0.00%||0.00% |
How people recovered from Elevated liver enzymes ** :
|while on the drug||after off the drug||not yet |
|Elevated liver enzymes||0.00%||0.00%||100.00% |
Top conditions involved for these people * :
- High blood cholesterol (1 people, 100.00%)
Top co-used drugs for these people * :n/a
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Elevated Liver Enzymes while taking Lovaza?
You are not alone! Join a mobile support group:
- support group for people who take Lovaza and have Elevated Liver Enzymes
- support group for people who take Lovaza
- support group for people who have Elevated Liver Enzymes
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Ive been taking zanaflex 4 mg for a year and my dr added wellbutrin. i take them both at night then take another 4 mg of zanaflex in the morning and i experience extreme drowsiness and a high feeling?
I HAD A STROKE 3 YEARS AGO AT THE AGE OF 37 THAT WAS DUE TO MALFORMED MIDDLE CEREBRAL ARTERY. I WAS PUT ON CELEXA WHICH WASNT CONTROLLING MY ANGER SO WAS PUT ON PRISTIQ. AFTER ALMOST A YEAR IT WASNT WORKING AS WELL SO DR ADDED WELLBUTRIN. ALL OTHER MEDS REMAINED SAME BUT HAVE HAD AN ISSUE AFTER TAKING MORNING MEDS I FEEL HIGH. I FEEL ITS THE WELLBUTRIN AND ZANAFLEX. IM UNSURE OF THE HALF LIFE OF WELLBUTRIN.
- What causes facial,arm and hand puffiness? worse when sleeping...a layer of fluid just under skin.
It started out about 3 months ago with slight puffiness on sides of nose bridge about 1/2" below glasses
A month later I noticed random puffiness between eyebrows and increased puffiness on sides of nose bridge.
After Labor Day my entire face got puffy and remained so...gets worse at night sleep with a layer of fluid like under scalp.
Puffiness doesn't appear as moon.
Initially Dr. Dismissed my concern and recommended a Psychologist
Went back two weeks ago and they recommended Claritin.
I'm health conscious and exercise frequently.
The only Chang I've made was a testosterone treatment in Dec 2013.
Natural injection of 11 pellets of Soy and Yam.
For first time I had 3-4 night sweats a few months back.
Has Antoine had similar experience and if so...was there resolution?
- Hypopituitarism and fever
I read your article on testing of hypopituitarisum and fever - http://www.ehealthme.com/cs/hypopituitarism/fever - Twice now in the past 2 years I have broken out in a great deal of pain accompanied by a high temperature of about 102. I was told since I take cortef, that I should not get fevers - but now I read that my health issues could be causing me fevers. These fevers have lasted for about 3 days. Doctors are baffled as to what causes the fevers - although your report makes it a bit clearer. The question is now, what do I do when I get these high fevers and aches which debilitate me for a week or better?
- I am 66, on prolia one month, and blood pressure 146/106/75 today, after my regular medicine given this a.m.
In December 2012 I broke my left femur into, had surgery after 17 hrs, almost bled to death (Hgb 5.9)but recovered seven days inpatient hospital and 30 days inpatient rehab. Waited for healing. Started Prolia after 5 months. Have noticed a definite increase in blood pressure, even after taking my daily medicine of Losart/Hct Tab 100-12.5 mg 1 tablet daily, then a week ago my PCP gave me additional BP medicine I take at night Amlodipine 2.5 mg tab. My BP has continued to be unstable. Just took it at noon today and was 145/106/77, and wonder if I need immediate attention, or should I just up the amount on my own. Today is a Saturday - don't know if I should go to an Urgent Center, or to the ER or just stay home and hope for the best until Monday when I can get in with my PCP. Help!
More questions for: Lovaza, Elevated liver enzymes
You may be interested at these reviews (Write a review):
- Cymbalta side effects
Cymbalta was prescribed in Sep. for pain associated with a total knee replacement which was done in Feb. During a yearly physical exam in April my AST and ALT numbers were 21 and 24. After taking Cymbalta for six days in September I noticed dark urine and immediately quit the Cymbalta. Labs done three days later showed my AST had risen to 569 and my ALT was 939. I saw a specialist and had labs done 10 days after stopping Cymbalta and my AST dropped to 27 and my ALT to 155. I will have them done again in three months. There is no doubt in my mind that Cymbalta was the culprit as all other meds, diet, etc. remained the same throughout this time frame.
More reviews for: Lovaza, Elevated liver enzymes
Comments from related studies:
From this study (3 weeks ago):
alt and ast were both 26 before starting weightloss, 2 weeks after using diet pills alt66 and ast 79
From this study (1 month ago):
From this study (2 months ago):
After taking Lipitor, then taking Crestor combined with Niaspan, I began to feel muscle and joint pain. Doctor decided to check my CK levels and found them to be highly elevated and told me to stop taking everything and to drink lots of water.Muscle biopsy was inconclusive but showed some symptoms of body inclusion myositis, dermamyositis, diagnosis: chronic inflammatory myopathy. I then has to see a rheumatologist who sent me for the muscle biopsy. I was told I could take prednisone but after feeling I was poisoned by the statin drugs & Niaspan, I refused treatment. Also had a liver biopsy, result was fatty liver. Most recent blood test showed ALT increased to 130 from 123 last year and AST increased to 82 from 73 last year. Cholesterol is 259, triglycerides are 370; LDL is 143 and HDL is 42. Blood pressure 140 over 80 but I was upset for having to wait so long in the doctor's office. Normally its 120 over 80. Non-smoker, non-drinker. over weight: 5'8" and weight is 183, Will be 64 yrs old in January.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.